Heavy Snow, Allegany
- When
- March 16, 11:00 AM EST to March 18, 6:00 AM EST
- Where
- Allegany forecast zone
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.257, -78.028 (the zone’s center; the record gives no point)
Low pressure off the Delmarva Peninsula moved northeast at deepened off Cape Cod. The large low pressure area brought a blanket of heavy snow across the entire region.
Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
Low pressure off the Delmarva Peninsula moved northeast at deepened off Cape Cod. The large low pressure area brought a blanket of heavy snow across the entire region. The snow began during the late afternoon and evening hours of the 16th and continued through the late night hours of Saturday night. A general eight to ten inches of snow fell across the area with slightly higher amounts downwind of Lakes Erie and Ontario. The heavy snow, which fell on the heels of significant flooding across the western sections, brought a return to mid-winter conditions and was blamed for a rash of automobile accidents.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Mar 16, 8:36 AM EST, 2 hours 24 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
936 AM EDT FRI MAR 16 2007
.UPDATE...
&&
.SHORT TERM /REST OF TODAY/...
CONTINUITY LOOKS REAL GOOD AT THIS POINT AS MID AND UPPER LEVEL
MOISTURE HAS OVERSPREAD ALL OF WESTERN AND NORTH CENTRAL NEW YORK.
MEANWHILE...COMPOSITE RADARS SHOW THAT THE MAJORITY OF
PENNSYLVANIA IS UNDER THE LARGE WINTRY PRECIPITATION SHIELD THAT
INCLUDES SNOW...SLEET AND FREEZING RAIN. THE LEADING EDGE OF THE
SNOW IS RIGHT AT THE NEW YORK STATE LINE AS OF 9 AM/13Z.
THIS LEADING EDGE WILL ADVANCE ACROSS THE WESTERN SOUTHERN TIER BY
LUNCHTIME...THEN ACROSS THE FINGER LAKES EARLY IN THE AFTERNOON.
THE SNOW WILL START OVER THE NIAGARA FRONTIER BY MID-LATE
AFTERNOON BUT WILL PROBABLY START TOO LATE TO DIRECTLY AFFECT THE
FRIDAY EVENING RUSH HOUR FOR THE ROC AND BUF/IAG METRO AREAS.
SYNOPTCIALLY...THE UPCOMING LATE WINTER STORM IS ALSO PROCEEDING
AS FORECAST AS LOW PRESSURE IS BECOMING BETTER ORGANIZED OVER
SOUTH CAROLINA. THIS SLOWLY STRENGTHENING LOW WILL BE OVER EASTERN
NORTH CAROLINA BY THIS EVENING.
STRONG UPPER LEVEL JET DYNAMICS WILL BE THE MAIN DRIVING FORCE FOR
THE LIFT FOR THE FIRST HALF OF TONIGHT...AS A 175KT H25 JET WILL
BE CROSSING SOUTHERN QUEBEC. THE JET DYNAMICS ARE EXPECTED TO
WEAKEN FROM WEST TO EAST AFTER MIDNIGHT AS THE JET STARTS TO PULL
AWAY...BUT THEN THE SOURCE OF LIFT WILL SHIFT MORE TO THE LOWER
LEVELS WHERE A DEFORMATION ZONE FROM THE H7 LOW WILL COME MORE
INTO PLAY.
AGAIN...THE TIMING OF THE SNOW LOOKS GOOD AT THIS TIME. WILL NOT
FUDGE SNOWFALL AMOUNTS AT THIS TIME UNTIL FRESH GUIDANCE IS
AVAILABLE...BUT DO NOT ANTICIPATE ANY MAJOR CHANGES.
IN REGARDS TO THE ON-GOING FLOODING...MOST OF THE WARNED RIVERS
AND STREAMS HAVE CRESTED BUT REMAIN IN FLOOD STAGE. THE TWO THAT
CONTINUE TO RISE ARE THE TONAWANDA CREEK AT RAPIDS AND THE
ALLEGHENY RIVER AT OLEAN. WHILE MINOR FLOODING IS FORECAST FOR THE
ALLEGHENY RIVER AT OLEAN...MAJOR FLOODING IS ANTICIPATED FOR THE
TONAWANDA CREEK AT RAPIDS. MORE INFORMATION CAN BE FOUND BELOW IN
THE HYDROLOGY SECTION...AND ALSO IN THE FLOOD STATEMENT.
RSH
&&
.PREV DISCUSSION...
/ISSUED 736 AM EDT FRI MAR 16 2007/
AVIATION /12Z-12Z/...
MID AND HIGH CLOUDS CONTINUE TO STREAM OVER THE TERMINALS THIS
MORNING WITHIN RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET.
MAIN CONCERN FOR THE 12Z TAF PACKAGE IS TIMING OF ONSET FOR SNOWFALL
AND LOWER VSBY/CIGS. WATER VAPOR IMAGERY IMPRESSIVE EARLY THIS
MORNING WITH SHORTWAVE DIGGING SE THROUGH THE CENTRAL CONUS. LEAD
CLOSED CIRCULATION OVER SOUTHERN GEORGIA SHOWING A RESPONSE NOW AND
IS TURNING NE. BAROCLINIC LEAF ALREADY EVIDENT AND EXPECT RAPID
CYCLOGENESIS ALONG THE SE COAST THIS MORNING. SNOW MAY INITIALLY
SUBLIMATE BEFORE REACHING THE GROUND WITH LOW LEVEL DRY WEDGE IN
PLACE. ONCE COLUMN SATURATES...SNOW SHOULD BEGIN REACHING THE GROUND
FIRST AT KJHW BY AROUND MIDDAY...THEN SPREADING NORTH ACROSS THE
REMAINDER OF THE TERMINALS FROM LATE AFTERNOON THROUGH EARLY
EVENING. VSBY SHOULD RAPIDLY DETERIORATE TO IFR WITH SOME PERIODS OF
LIFR LIKELY WITHIN REGIONS OF ENHANCED SNOWFALL.
PREV DISCUSSION...
/ISSUED 343 AM EDT FRI MAR 16 2007/
SHORT TERM /TODAY THROUGH SUNDAY/...
DIFFICULT FORECAST THIS PERIOD WITH THE AREA ON THE WESTERN SIDE OF
DEVELOPING COASTAL STORM. NAM AND GFS EVOLUTION OF COASTAL STORM
SIMILAR WITH THE GFS A LITTLE FASTER AND EAST WHEN COMPARED TO THE
NAM. AS EXPECTED WITH THE SLOWER MODEL SOLUTION THE NAM QPF AND
THEREFORE SNOWFALL TOTALS A LITTLE HEAVIER THAN QPF/SNOWFALL OUTPUT
OF GFS. HAVE GENERALLY FOLLOWED HPC GUIDANCE WHICH SUGGESTS A BLEND
OF GFS AND NAM SNOWFALL AMOUNTS GIVING THE POTENTIAL FOR A SWATH OF
4-8 INCH SNOWFALL ACROSS THE AREA TODAY AND TONIGHT. INITIALLY LOW
LEVEL DRY AIR ADVECTING INTO THE AREA FROM THE NORTHEAST WILL LIMIT
SNOWFALL...THEREFORE EXPECTED BULK OF THE SNOW TO FALL DURING THE
AFTERNOON HOURS.
AS THE LOW LIFTS INTO THE NEW ENGLAND STATES ON SATURDAY WRAP AROUND
MOISTURE WILL WORK ACROSS THE AREA WITH ADDITIONAL SNOWFALL
AMOUNTS...GENERALLY IN THE 1-3 INCH RANGE. CONCERNED ABOUT THE
POTENTIAL FOR LANE ENHANCED/LAKE EFFECT SNOWS ESPECIALLY SOUTH OF
LAKE ONTARIO IN THE LATE SATURDAY AND SATURDAY NIGHT TIME FRAME WITH
850 MB TEMPERATURES DROPPING DOWN TO AROUND -14C. ROCHESTER AND
SYRACUSE BUFKIT PROFILES SUGGESTING GOOD AREA OF CRYSTAL GROWTH AND
OMEGA DEVELOPING IN A WELL ALIGNED NORTHWEST FLOW THEREFORE COULD
EASILY SEE ENHANCED SNOWFALL AMOUNTS ACROSS THE SOUTH SHORE COUNTIES
POSSIBLY EXTENDING INTO THE FINGER LAKES. THOUGH LAKE ERIE REMAINS
MOSTLY ICE COVERED...SNOWFALL AMOUNTS COULD BE ENHANCED BY UPSLOPE
COMPONENT.
BASED ON FORECASTED SNOWFALL AMOUNTS WILL ISSUE A SNOW ADVISORY FOR
NIAGARA...ORLEANS...NORTHERN ERIE AND GENESEE COUNTIES STARTING LATE
THIS AFTERNOON. WILL MAINTAIN ADVISORY FOR THE SOUTHERN TIER.
HAVE DECIDED TO UPGRADE ADVISORY TO A HEAVY SNOW WARNING FOR THE
REMAINDER OF THE AREA INCLUDING THE ROCHESTER AREA WITH THE
POTENTIAL FOR 6-12 INCHES. ALL HEADLINES ARE IN EFFECT THROUGH
SATURDAY NIGHT.
SNOWS WILL WIND DOWN SUNDAY AS LOW PULLS AWAY AND HIGH PRESSURE AND
DRIER AIR BUILD DOWN ACROSS THE GREAT LAKES.
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE AND COLDER AIR WILL GIVE A CHANCE OF SOME LAKE EFFECT
SNOW SHOWERS TO THE SOUTHEAST OF LAKE ONTARIO SUNDAY NIGHT...THEN
TEMPERATURES WILL MODERATE OVERNIGHT AHEAD OF THE NEXT LOW AND
FRONTAL COMPLEX. THE LOW WILL SPREAD RAIN AND POSSIBLY SOME SNOW
OVER THE AREA MONDAY AND MONDAY NIGHT. COLDER AIR BEHIND THE LOW
WILL BRING A CHANCE OF SNOW SHOWERS TUESDAY. SURFACE HIGH PRESSURE
WILL BRING FAIR WEATHER AND MODERATING TEMPERATURES LATE TUESDAY AND
WEDNESDAY. A WARM FRONT AHEAD OF A LOW OVER THE PLAINS WILL BRING A
CHANCE OF RAIN THURSDAY.
MARINE...
NORTHEAST WINDS WILL CONTINUE TO INCREASE TODAY AND TONIGHT THEN
SLOWLY SHIFT TO THE NORTH ON SAT THEN NORTHWEST FOR SAT NGT AND SUN.
WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY CRITERIA EARLY THIS
MORNING AND CONTINUE THROUGH SUNDAY. SOME POTENTIAL FOR A PERIOD OF
LOW END GALES ON SUNDAY IN NW FLOW BEHIND DEPARTING COASTAL LOW WHEN
SURFACE GRADIENT AND LOW LEVEL LAPSE RATES BECOME MAXIMIZED. FOR NOW
WILL HOLD WINDS AT 30 KNOTS AND ALLOW LATER SHIFTS TO REFINE BASED
ON LATEST MODEL GUIDANCE.
HYDROLOGY...
FLOODING CONTINUES ON SOME CREEKS AND RIVERS ACROSS WESTERN NEW
YORK. FOR THE BUFFALO AREA CREEKS...ALL HAVE RECEDED BELOW FLOOD
STAGE EXCEPT FOR THE TYPICALLY SLOWER TONAWANDA CREEK. THE CREEK HAS
CRESTED AT BATAVIA JUST BELOW MAJOR FLOOD CATEGORY AND SHOULD RECEDE
BELOW FLOOD STAGE BY THIS EVENING. DOWNSTREAM AT RAPIDS THE LEVEL IS
STILL RISING AND IS EXPECTED TO CREST LATE TONIGHT VERY NEAR THE
MAJOR FLOOD CATEGORY. A FLOOD OF THIS MAGNITUDE WILL PRODUCE
WIDESPREAD FLOODING IN THE NORTHERN SECTIONS OF AMHERST...
CLARENCE...NEWSTEAD...AND ROYALTON SPREADING UPSTREAM INTO THE
ALABAMA SWAMP. THE CREEK WILL REMAIN ABOVE FLOOD STAGE THROUGH MUCH
OF THE UPCOMING WEEKEND AT RAPIDS DUE TO ITS TYPICALLY SLOW RESPONSE.
FLOODING OF THIS MAGNITUDE WAS LAST EXPERIENCED IN JANUARY OF 1998.
ELSEWHERE...OATKA AND BLACK CREEKS HAVE CRESTED BUT WILL REMAIN
ABOVE FLOOD STAGE FOR ANOTHER DAY OR SO. THE ALLEGHENY RIVER AT
OLEAN IS STILL RISING...BUT SHOULD CREST SHORTLY AT ABOUT 13.2 FEET
AND THEN RECEDE BELOW FLOOD STAGE BY SATURDAY MORNING. THE RIVER HAS
CRESTED AT SALAMANCA AND IS EXPECTED TO FALL BELOW FLOOD STAGE THIS
EVENING.
CHECK FLOOD STATEMENTS FOR DETAILS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HEAVY SNOW WARNING FROM 5 PM THIS AFTERNOON TO 7 AM EDT SUNDAY
FOR NYZ003>008.
SNOW ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EDT SUNDAY FOR
NYZ001-002-010-011.
SNOW ADVISORY UNTIL 7 AM EDT SUNDAY FOR NYZ019-020.
HEAVY SNOW WARNING UNTIL 7 AM EDT SUNDAY FOR NYZ021.
SNOW ADVISORY FROM 2 PM THIS AFTERNOON TO 7 AM EDT SUNDAY FOR
NYZ012-085.
HEAVY SNOW WARNING FROM 2 PM THIS AFTERNOON TO 7 AM EDT SUNDAY
FOR NYZ013-014.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR LOZ042>044.
&&
UPDATE...RSH
SHORT TERM...TMA
LONG TERM...APB
AVIATION...HITCHCOCK
MARINE...HITCHCOCK
HYDROLOGY...HITCHCOCKHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 530 AM EDT FRI MAR 16 2007 NYZ019-020-170930- CHAUTAUQUA-CATTARAUGUS- 530 AM EDT FRI MAR 16 2007 ...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SNOW ADVISORY .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SNOW ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-085-170930- WYOMING-SOUTHERN ERIE- 530 AM EDT FRI MAR 16 2007 ...SNOW ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SNOW ADVISORY .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SNOW ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ021-170930- ALLEGANY- 530 AM EDT FRI MAR 16 2007 ...HEAVY SNOW WARNING IN EFFECT FROM NOON TODAY TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY SNOW WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY SNOW WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ013-014-170930- LIVINGSTON-ONTARIO- 530 AM EDT FRI MAR 16 2007 ...HEAVY SNOW WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY SNOW WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY SNOW WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-010-011-170930- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE- 530 AM EDT FRI MAR 16 2007 ...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SNOW ADVISORY .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SNOW ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-170930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- 530 AM EDT FRI MAR 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003>005-170930- MONROE-WAYNE-NORTHERN CAYUGA- 530 AM EDT FRI MAR 16 2007 ...HEAVY SNOW WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY SNOW WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY SNOW WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-170930- OSWEGO-JEFFERSON-LEWIS- 530 AM EDT FRI MAR 16 2007 ...HEAVY SNOW WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY SNOW WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY SNOW WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-061-LOZ042>045-062>065-SLZ022-024-170930- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 530 AM EDT FRI MAR 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
The national radar mosaic for the moment the first event began.
16 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2007Every state in 2007This day in weather historyWarnings in New York, March 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 23732, 23730, 23731, 23728, 23729, 23733, 23734, 23735, 23736, 23737, 23738, 23739, 23740, 23741, 23742, 23743.